MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; WALKER, BLUE, FOLDING, W/WHEELS, WAGS PL

MEDLINE INDUSTRIES INC.; WALKER, BLUE, FOLDING, W/WHEELS, WAGS PL
Catalog Number WRX276741V1
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that while walking up a handicap access ramp with a rollator, the right handle of the rollator "flew-out" to the right resulting in the end-user experiencing a fall to the ground.The end-user was able to get back to her feet with the assistance of two other individuals (her daughter and neighbor) with no immediate injury noted.Her daughter took the end-user to the emergency room later that day for evaluation.The end-user reports x-rays taken.End-user reports a surface cut to the left leg that required bandaging but no serious injuries.End-user released from the er without further treatment and instructed to follow-up with her primary care physician (pcp).Upon follow-up, the pcp confirmed she had experienced a scaphoid fracture of the right hand with no additional fractures noted.End-user states there is no treatment at this time for a scaphoid fracture.The walker has not been returned to the manufacturer for evaluation as of the date of this report.Due to the reported incident and in an abundance of caution this medwatch is being filed.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that while walking up a handicap access ramp with a rollator, the right handle of the rollator "flew-out" to the right resulting in the end-user experiencing a fall to the ground and a scaphoid fracture.

Common Device Name
WALKER, BLUE, FOLDING, W/WHEELS, WAGS PL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9707646
Report Number1417592-2020-00006
Device Sequence Number3381280
Product Code ITJ
UDI-Device Identifier00311917158938
UDI-Public00311917158938
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX276741V1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight67